Please use this identifier to cite or link to this item: http://hdl.handle.net/2381/21640
Title: Better bases for radial basis function interpolation problems
Authors: Beatson, RK
Mouat, CT
Levesley, J
First Published: 15-Sep-2011
Citation: JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, 2011, 236 (4), pp. 434-446
DOI Link: 10.1016/j.cam.2011.06.030
ISSN: 0377-0427
Links: http://hdl.handle.net/2381/21640
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Mathematics

Files in This Item:
There are no files associated with this item.


Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.